# SDR QXEA2016041300251

- Difficulty date: March 31, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 22,005 hours, 23,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 10 PN: 85328210-121, REQUIRES REPLACEMENT.  REMOVED GROUNDING CABLE FROM FWD END OF SEAT TRACK FS-39.  INSTALLED GROUNDING CABLE REF SRM 51-41-00. INSTALLED GROUNDING CABLE REF SRM 51-41-00.  REMOVED, 12 WIRE BUNDLES COMMON TO SEAT TRACK NR 10 AND NR 11.  INSTALLED 12 WIRE BUNDLES COMMON TO SEAT TRACK NR 10 AND NR 11 REF SRM 51-42-050.  REMOVED SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11. INSTALLED SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11 REF SRM 51-42-050 AND SRM 51-40-15, DWG: 85328201, REV D DATED 2009/06/04.  REMOVED SEAT TRACK NR 10 PN:85328210-121. INSTALLED SEAT TRACK NR 10 PN:85328210-121, REF SRM 51-42-005, SRM 51-41-00, SRM 51-40-15, DWG; 85328201, REV D, DATE 2009-06-04.  REMOVED 4 ANCHOR NUT SUPPORTS FROM SEAT TRACK NR 10. INSTALLED, 4, ANCHOR NUT SUPPORTS ON SEAT TRACK NR 10 REF SRM 51-42-05. REMOVED 12, WIRE BUNDLE STAND OFF.  INSTALLED, 12, WIRE BUNDLE STAND OFF REF SRM 51-42-005. LOCATED AND DRILLED SEAT TRACK NR 10, PN: 85328210-121 REF SRM 51-40-07, DWG:85328201. SEAT TRACK NR 10 AND NR 11 SPLICE INSTALLED. LOCATED AND DRILL SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11.  APPLIED SEALANT TO GROUNDING REF AMM 51-80-00-390-801.
